The author develops a robust quasi-likelihood method, which appears to be useful for down-weighting any influential data points when estimating the model parameters. He illustrates the computational issues of the method in an example. He uses simulations to study the behaviour of the robust estimates when data are contaminated with outliers, and he compares these estimates to those obtained by the ordinary quasi-likelihood method.

Additional Metadata
Keywords Generalized linear model, Longitudinal data, Mixed model, Quasi-likelihood, Robust estimation
Persistent URL dx.doi.org/10.1002/cjs.5550340205
Journal Canadian Journal of Statistics
Citation
Sinha, S. K. (2006). Robust inference in generalized linear models for longitudinal data. Canadian Journal of Statistics, 34(2), 261–278. doi:10.1002/cjs.5550340205